Publications

Doctoral Thesis (Philosophy)

On the cardinality of a spread, University of Genoa, 2002.

Books: Monographs edited

2011 G. Ronzitti (ed.), Vagueness: A Guide, Springer. 
2006 G. Heinzmann and G. Ronzitti (eds.), Constructivism: Mathematics, Logic, Philosophy and Linguistics, Philosophia Scientiae, 6. 

Articles  

2010  G. Ronzitti, Anschauung as Evidence, in Construction, P. E. Bour,  M. Rebuschi and L. Rollet (eds.), London: College Publications, pp. 251- 260. 2010  G. 

2010 G. Ronzitti, A Note on an Unpublished Manuscript by Erik Stenius, Theoria 76(1): 91–96. 

2008  G. Ronzitti, Critical study and book review of R. Tieszen’s book “Phenomenology, Logic, and the Philosophy of Mathematics [Cambridge University Press, 2005], Philosophia Mathematica 16(2): 264–276. 

2006 G. Ronzitti, Critical study and book review (in Italian) of M. van  Atten’s book “On Brouwer”  [Wadsworth Philosophers Series, 2004], 2R- Rivista di recensioni filosofiche, Vol. 1, 2006, pp. 82–95. 

2004 G. Ronzitti: On Some Difficulties Concerning the Definition of an Intuitionistic Concept of Countable Set, The Logica Yearbook 2003, pp. 241–251. 

Other scientific publications (Abstracts and short reviews)

2004  G. Ronzitti, On the Philosophy of Intuitionistic mathematics, The Bulletin of Symbolic Logic 11(1) [abstract]. 

2002  G. Ronzitti, On the Concept of Countable Spread, The Bulletin of Symbolic Logic 9(4) [abstract]. 

G. Ronzitti, Review of: van Atten, Mark et al. (eds.), “One hundred years of intuitionism (1907–2007)”. In Zentralblatt-MATH, http://www.zentralblatt-math.org/zmath - Review Zbl 1152.03004 

G. Ronzitti, Review of: Cozzoli, Daniele, “Alessandro Piccolomini and the certitude of mathematics”. Hist. Philos. Log. 28, No. 2, 151-171  (2007). In Zentralblatt-MATH, http://www.zentralblatt-math.org/zmath - Review Zbl 1140.00004 

G. Ronzitti, Review of: Kaneko, Hiroshi, “Undetachabilitiy of propositional content and its process of construction another aspect of Brouwers intuitionism”. Ann. Jap. Assoc. Philos. Sci. 14, No. 2, 101-112  (2006). In Zentralblatt-MATH, http://www.zentralblatt-math.org/zmath - Review Zbl 1113.03010 

Articles popularizing science 

2008 G. Ronzitti, Foundations of Mathematics. Chapter, in Scientific Thought: In Context, Gale Publishing. 

Comments